AF Association

Bisoprol and Losarten

Hi, I'm new here. Has anyone suffered from constant buzzing in the ear, after being on these. Both are known side effects of these drugs. I'm on 2.5 mg Bisoprol and 25mg Losarten daily. Saw 2 NHS Cardiologists and both are in denial. They said it could be something to do with my ears, not the drugs. I am awaiting a hearing test. However I got congenital nerve deafness in my left ear, since childhood,but no problems in my good right ear. Been on both drugs since beginning of 2015. Problem started about a year ago.

7 Replies
oldestnewest

I think AF and tinnitus often go hand in hand regardless of drugs. I have what is know as pulsatile tinnitus where I here constant shoosh shoosh of my heart beat in my one good ear.

Reply

O! That must be awful!

My kids just tell me I'm deaf( I'm not they mumble) but now can I tell them it is the Losartan?

Reply

Got a new mega bucks hearing aid and can hear all sorts of things now. Flushing toilets are deafening!

Reply

I get this, sounds like electronic buzzing. It came on gradually after I was put on Bisoprol 5mg. I came to the same conclusion that it was a side effect of the tablets. It is not the same as the pulsating blood sound as BobD

Reply

I now have tinnitus after starting bisoprol about 6 months ago - also had an ablation 2 months ago and it is worse since this. Not sure if there is a link with the drug but interesting that others have had similar experiences.

Reply

Side effects from Bisoprolol are supernumerous. I was started off on 2.5mg Bisop and side effects were not good, dizziness, loss of balance which happen to be the most popular ones. Even 1.25mg gave me a giddy unbalanced dizzy feeling and it's not what you need when out cycling ! Now have a pill cutter and take half a tab a day at evening = .612mg, this is fine and zilch side effects. Beware of being offered further pills to counteract side effects or you just might end up pouring 10, 20, 30 pills into your gut everyday. Oh and YES buzzing in your ears could very well be side effects from these nasty drugs.

Best wishes from your anti pill popping colleague.

Reply

Hi. I have been on 100mg Losartan and 2.5mg Bisoprolol for several years now. I have not noticed any problems with my ears. I have noticed other side effects. The Losartan upsets my water balance a bit and Bisoprolol makes me a bit tired and lethargic.

Reply

You may also like...